ORDER AND DISORDER IN TWO-DIMENSIONAL RANDOM NETWORKS

Lambert, Colin and Weaire, D. (1983) ORDER AND DISORDER IN TWO-DIMENSIONAL RANDOM NETWORKS. Philosophical Magazine Part B, 47 (4). pp. 445-450. ISSN 1364-2812

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Philosophical Magazine Part B
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qc
Subjects:
ID Code:
58049
Deposited By:
Deposited On:
19 Oct 2012 13:40
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:07